# SDR SWIA200717768

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 989 hours, 525 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING THERE WAS A FUEL SMELL IN CABIN.  INSPECTED AIRCRAFT AND FOUND NO SIGNS OF FUEL LEAKING AND NO FUEL SMELL.
